I am on warfarin due to aps or antiphospholipid antibody syndrome. My lupus caused aps. Can I take phentermine?

See a neurologist. I wish there was an easy yes/no answer to this. APS makes you prone to clots and catastrophic APS can cause multi-organ failure. Unfortunately phentermine is a stimulant that can cause blood vessel narrowing. I would make this decision in conjunction with an endocrinologist and neurologist.

Related Questions

How risky is attempting pregnancy at the age of 40, mild lupus, antiphospholipid antibody syndrome currently taking coumadin (warfarin)?

Risks are low! I do not see major risks in becoming pregnant, that is if you get pregnant. You will be switched to heparin, probably once daily lovenox (enoxaparin). But your lupus can be managed successfully during pregnancy, and the hughes syndrome should be a non-issue if on an anticoagulant. Hope you achieve your goal! Read more...
Risks. The risks as you describe them, are many, but they are not insurmountable. First, having a baby at 40 is more of a health hazard than having a baby at 20. This might be the biggest hurdle. Second, any chronic disease must be well controlled. Lupus should be quiet before attempting pregnancy. Third, any medications should be reviewed - you are likely aware that warfarin causes birth defects. Read more...

31 y/o female. My CRP is 13.1 and I have antiphospholipid antibody syndrome. I am concerned that the combination of the 2 is going to cause death. I already take 10mg of coumadin (warfarin). What else to do?

Not the combination. The elevated CRP reflects the extent of inflammation should be of more concern to you and be treated aggressively . The positive antiphospholipin reflects the likely mechanism for the inflammation. Thus it is not a matter of combination but the disease process itself. Read more...
Low carb diet/statin. You are on Coumadin (warfarin) to prevent thrombotic events but inspite of that there is 29% chance of getting an event and needs to be treated aggressively when it may happen for elevated crp, you need to go on low carb diet, statins by mouth and aspirin.You should cosult your doctors what is appropriate for you.We don't know your weight, height, lipid level, smoking history, bp, and blood sugar to advice you. Read more...
Slow down. CRP can be a sign of inflammation from anything including a cold, but it isnt considered so dire without a some kind of major diagnosis being made. And for the apla the main thing is to prevent blood clots which you are doing, and unfortunately the risk of miscarriages. Read more...